# SDR ERAA96264

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134EH
- Make and model: Bolkms BO105S
- Aircraft serial: S635
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 2524667
- Condition: Malfunction
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOVERNOR WAS OVERHAULED 7/95 AND HAS 590.1 HRS TSO.  GOVERNOR IS SLOW TO REACT.
